# SDR SWAA2015100144424

- Difficulty date: August 10, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 42,642 hours, 28,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6596040
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT FRAME INTERCOSTAL CRACKED AT BS 813.  R & R INTERCOSTAL IAW SRM & DWG.
